# SDR SWIA200820117

- Difficulty date: August 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 10,865 hours, 7,604 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FS 280 BEAM CORRODED.  REPAIRED PER REO.
